Your Questions About Adhd Medications Vyvanse

Jenny asks… ADHD medication and lifiting weights? Hi I was wondering if I should life weights while on ADHD medication (Vyvanse)? I usually lift weights cause I want to gain weight and muscle. But the thing is I barely eat on this medication (since it suppresses your appetite). In addition, I barely sleep and I heard you need sleep for muscles to grow. Also, this drug already increases my heart rate and working out might further damage my heart. Anyway, I plan on stopping this medication …

Your Questions About Adhd Medications Side Effects

… six year-old daughter is taking Concerta for her ADHD. She has lost six pounds in four months and has had other side effects lately, too. It is has worried me what to do about it. With pediatrician’s permission I took her off of the medication until I can find another one that we can try. Has anyone ever heard of the Daytrona patch for ADHD? How can you tell if a six year-old is having other side effects like increased heart rate which worries me, too? Has anyone had to do deal with …

Your Questions About Adhd Medications And Weight Loss

… to help me focus at work, but my insurance says that I would need to pay a $1,000+ premium (for testing to determine which ADD drug is best for me). I don’t want to pay $1000+ for a medication that is only going to make my life worse. But if it will help my career and it’s safe, then I think it would be worth the $. barry jennings answers: Stimulants are dangerous. They raise one’s heart rate, blood pressure,and muscular tension. They cause a loss of appetite, increased …

Your Questions About Adhd Medications Side Effects

… in the way of exercising? Please answer as best as you can! Thank you Interesting considering even on these meds my resting heart rate is 55-65bpm I’ve been on it for 6 days. barry jennings answers: It’s possible that what you are experiencing is not necessarily dehydration, but dry mouth (the technical word is xerostomia) which is a fairly common side effect of Vyvanse it turns out. It is possible that your body may acclimate to this effect over time and it will improve. You …

Your Questions About Adhd Diets

James asks… Can ADHD be treated or helped by drinking coffe or anything with caffiene? also does anyone know of any home remedies or certain foods or a diet that will help my child with ADHD barry jennings answers: Caffeine is a stimulant, but two major studies have shown that caffeine is not an effective treatment for ADHD. While some of the children in these studies did report less “sluggishness,” caffeine can cause agitation and an increase in heart rate in young children — …

Your Questions About Adhd Cures For Children

… reddening of the eyes, increased appetite and relaxed muscles. heart rate can speed up. In fact, in the first hour of smoking marijuana, a user’s risk of a heart attack increases at least five-fold. School performance is reduced through impaired memory and lessened ability to solve problems. Long-term: Long-term use can cause psychotic symptoms. It can also damage the lungs and the heart, worsen the symptoms of bronchitis and cause coughing and wheezing. It may reduce the body’s ability to …

Your Questions About Adhd Medications And Weight Loss

… raise your blood pressure and your heart rate. I am sure you are gorgeous and have a lot of wonderful qualities. Do not overdose yourself to lose weight. Ask your doctor for a safe diet to follow for someone in your age /health group. Just cutting out soda will go far! I switched to diet to cut calories and wow what a difference. Please sweetie, as a mother of a teenage daughter, I am begging you to look at the positive wonderful attributes you have and do not obsess over weight. It is just a …

Your Questions About Adhd Medications Side Effects

Lisa asks… Experiencing Side Effects with ADHD medication Strattera? I’m just starting the medication and I was wondering what your worst side effects were on it. 🙂 Thanks! barry jennings answers: There are lots of side effects to this medicine.. Too many to list here… The leaflet you got in the box will contain them all, give that a look over… Some common ones are things like weight loss, vomiting, nausea, increases heart rate, wind, drowsiness, anxiety… I …

Your Questions About Adhd Medications List

… because i hallucinate. and i wakup 5 times a night. My heart rate is always fast and pounds sometimes and feels like i get the wind knocked out of me. A have twitches everywhere severe ones in my neck. All mu joints pop amd crack all the time and my hips pop and its a severe pain. I bruise easily. I do get heartburn and serious sharp pains in different parts of my upper body, a few of my fingers sometimes go numb but not all of them. Im shaky, i get ringing in my ears, i get dizzy and black out …

Your Questions About Adhd Medications List

… explain to you everything you need to know. Every medication given for ADHD symptoms are very powerful and will most likely have side effects regardless of the medication given. Some of the side effects are; Mania, Fatigue, Euphoria, Depression, Increased heart rate, and increased blood pressure just to name a few. Powered by Yahoo! Answers …